# SDR ASAA2017010819277

- Difficulty date: January 8, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 10,701 hours, 3,476 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 56100025
- Condition: Damaged
- Location: L2 Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT CAME ON AFTER RUNNING QRH. LANDED BEFORE 25 MINUTES EXPIRED.  ACFT GROUNDED. ACCOMPLISHED WINDOW HEAT SYSTEM, OPERATIONAL TEST IAW AMM 30-41-00-710-801. LEFT SIDE WINDOW SWITCH MOVED TO ON, ON LIGHT WOULD NOT ILLUMINATE AFTER 30 SECONDS. RESET SWITCH, OPERATED INTERMITTENTLY, OVERHEAT LIGHT ILLUMINATED. ACCOMPLISHED BITE OF WHCU M322 LEFT SIDE IAW FIM 30-41 TASK 801, WINDOW SENSOR FAULT ILLUMINATED. IAW FIM 30-41 TASK 811, PRIMARY SENSOR TERMINAL FOUND WITH HIGH RESISTANCE. RELOCATED WIRE FROM PRIMARY SENSOR D TERMINAL TO SPARE SENSOR D TERMINAL.
